Overdetermined problems for the fractional Laplacian in exterior and annular sets
- 39 Downloads
We consider a fractional elliptic equation in an unbounded set with both Dirichlet and fractional normal derivative datum prescribed. We prove that the domain and the solution are necessarily radially symmetric. We also study the extension of the result in bounded non-convex regions, as well as the radial symmetry of the solution when the set is assumed a priori to be rotationally symmetric.
Unable to display preview. Download preview PDF.
- P. de Nápoli and I. Drelichman, Elementary proofs of embedding theorems for potential spaces of radial functions, Preprint, http://arxiv.org/pdf/1404.7468.pdf.Google Scholar
- Y. J. Park, Fractional Polya-Szegö inequality, J. ChungCheong Math. Soc. 24 (2011), 267–271.Google Scholar
- W. Reichel, Radial symmetry by moving planes for semilinear elliptic BVPs on annuli and other non-convex domains, in Elliptic and parabolic problems (Pont-à-Mousson, 1994), Longman Sci. Tech., Harlow, 1995, pp. 164–182.Google Scholar